# SDR SWAA2024062403298

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Not Seated
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BUSTLE IS NOT SEATED PROPERLY<[01] VERIFIED SLIDE INSTALLED CORRECTLY ON R2 DOOR IAW B737-800 AMM 25-66-01-400-801-NG;[02] VERIFIED SLIDE INSTALLED CORRECTLY ON R2 DOOR IAW B737-800 AMM 25-66-01-400-801-NG
